# SDR CALA2025041403765

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 113,205 hours, 24,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N51601
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) CLOSE ZONE 110: NLG W/W THROUGH ACCESS PANEL 117C L NOSE FWD FUSELAGE MAIN DECK FLOORBEAM CHANNEL STA 345 BL0 CRAC KED. SDR REPORTING ONLY REPAIRED MAIN DESK FLOOR STABILIZER IAW B757-2 SRM 53-00-51-2R-1 2 AND REMOVED AND REINSTALL PANEL 117CL TO FOM IAW B757-200 AMM 51-14-01.
